# SDR CA151013003

- Difficulty date: October 12, 2015
- Submitted: April 22, 2016
- Operation: General aviation
- Make and model: Airbus A320-211
- Aircraft time: 75,601 hours
- Engine: Cfmint CFM565A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) AIRBORNE RETURN TO DEPARTURE AIRPORT SHORTLY AFTER TAKEOFF DUE TO A MECHANICAL ISSUE WITH EGT EXCEEDED.  ENGINE NR 1 REPLACED IAW TASK CARD 2-271A-01.
